Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2016, 3:27 AM CDT for Douglas County, Washington County, Nebraska; Pottawattamie County, Iowa. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 3:27 AM CDT (08:27 UTC)
- Expired
- May 11, 2016, 4:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Pottawattamie County, IA, Douglas County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:30 AM CDT | HAIL 0.88 | Omaha, NE | NICKEL SIZED HAIL AND HEAVY RAIN WITH STREET FLOODING. |
| May 11, 3:35 AM CDT | HAIL 1.25 | Omaha, NE | 72ND ST. MAPLE AND BLONDO. |
| May 11, 3:40 AM CDT | TSTM WND GST 60 | Omaha, NE | 114TH AND MAPLE ST. ESTIMATED WINDS 50 TO 60 MPH. |
| May 11, 3:40 AM CDT | HAIL 1 | Omaha, NE | 114TH AND MAPLE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:10 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
790
WUUS53 KOAX 110827
SVROAX
IAC155-NEC055-177-110915-
/O.NEW.KOAX.SV.W.0059.160511T0827Z-160511T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
EASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 415 AM CDT
* AT 326 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OMAHA...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...FORT CALHOUN...MILLARD...CARTER LAKE...
BENNINGTON...BOYS TOWN...CRESCENT...WASHINGTON...NARROWS RIVER PARK AND
HITCHCOCK NATURE CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
INTERSTATE 29 BETWEEN MILE MARKERS 52 AND 68.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 450.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4126 9570 4120 9617 4140 9624 4151 9579
TIME...MOT...LOC 0826Z 251DEG 27KT 4131 9610
HAIL...1.75IN
WIND...60MPH
$$
DEWALD4 follow-up statements
300
WWUS53 KOAX 110833
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
333 AM CDT WED MAY 11 2016
IAC155-NEC055-177-110915-
/O.CON.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
333 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN POTTAWATTAMIE...EASTERN DOUGLAS AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 332 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF OMAHA...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...FORT CALHOUN...CARTER LAKE...
BENNINGTON...BOYS TOWN...CRESCENT...NARROWS RIVER PARK AND HITCHCOCK
NATURE CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
INTERSTATE 29 BETWEEN MILE MARKERS 52 AND 68.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 448.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4126 9570 4121 9612 4141 9620 4151 9579
TIME...MOT...LOC 0832Z 252DEG 26KT 4132 9605
HAIL...1.75IN
WIND...60MPH
$$
DEWALD552
WWUS53 KOAX 110839
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 AM CDT WED MAY 11 2016
IAC155-NEC055-177-110915-
/O.CON.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
339 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN POTTAWATTAMIE...EASTERN DOUGLAS AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 338 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
OMAHA...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...CARTER LAKE...CRESCENT...NARROWS RIVER
PARK AND HITCHCOCK NATURE CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
INTERSTATE 29 NEAR MILE MARKER 52...AND BETWEEN MILE MARKERS 54 AND
68.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 448.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE TO GOLF BALL SIZE
HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4126 9570 4122 9606 4142 9614 4151 9579
TIME...MOT...LOC 0838Z 254DEG 25KT 4132 9600
HAIL...1.75IN
WIND...60MPH
$$
DEWALD028
WWUS53 KOAX 110847
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 AM CDT WED MAY 11 2016
IAC155-NEC055-177-110915-
/O.CON.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
347 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN POTTAWATTAMIE...NORTHEASTERN DOUGLAS AND
SOUTHEASTERN WASHINGTON COUNTIES...
AT 347 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
OMAHA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN OMAHA...NORTHERN COUNCIL BLUFFS...FORT CALHOUN...CARTER LAKE...
CRESCENT...NARROWS RIVER PARK AND HITCHCOCK NATURE CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
INTERSTATE 29 NEAR MILE MARKER 52...AND BETWEEN MILE MARKERS 54 AND
68.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4126 9570 4123 9599 4144 9607 4151 9579
TIME...MOT...LOC 0847Z 258DEG 25KT 4132 9592
HAIL...1.00IN
WIND...60MPH
$$
DEWALD824
WWUS53 KOAX 110900
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
400 AM CDT WED MAY 11 2016
IAC155-NEC055-177-110909-
/O.CAN.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
400 AM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTAWATTAMIE...
NORTHEASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN IOWA...AND EAST CENTRAL NEBRASKA.
LAT...LON 4126 9570 4123 9599 4144 9607 4151 9579
TIME...MOT...LOC 0858Z 251DEG 27KT 4135 9580
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:45 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, May 10, 11:45 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1145 PM CDT TUE MAY 10 2016 .UPDATE... ISSUED AT 1145 PM CDT TUE MAY 10 2016 SHOWERS AND THUNDERSTORMS ARE EXPECTED MUCH OF THE OVERNIGHT... WITH COVERAGE INCREASING ESPECIALLY AFTER 08Z. IMPULSE OUT TO OUR WEST WILL MOVE EAST THE REST OF THE NIGHT. STRONGEST STORMS MOST LIKELY ACROSS KANSAS AND POSSIBLY INTO SOUTHEAST NEBRASKA. && .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 343 PM CDT TUE MAY 10 2016 MAIN FORECAST CONCERN IS CONVECTION TONIGHT. EARLY AFTERNOON WATER VAPOR IMAGERY INDICATES POTENT MID LEVEL CYCLONE OVER ERN MT. THIS IS EXPECTED TO TRACK EWD OVER THE NEXT 24 HOURS AND ALLOW AN ATTENDANT COLD FRONT TO SWEEP THROUGH THE FA. LATEST OBJECTIVE ANALYSIS INDICATES THAT THE ATMOSPHERE OVER THE WRN CWA CONTS TO DESTABILIZE WITH AROUND 500-1000 J/KG. REGIONAL RADAR MOSAIC INDICATES THAT SCT TSRA ARE DVLPG ALNG THE COLD FRONT FROM S-CTNRL SD INTO CNTRL NEB. SHORT RANGE GUIDANCE IS IN REASONABLY GOOD AGREEMENT THAT THESE TSRA WILL SHIFT EWD THIS EVNG INTO OUR WRN FA. DEEP LAYER SHEAR IS MARGINAL AROUND 30 KT AND INSTABILITY DECREASES WITH EWD EXTEND...BUT APPEARS SUFFICIENT FOR SOME ORGANIZATION TO THE THUNDERSTORMS WITH SOME MARGINAL WIND AND HAIL THREAT. THIS INITIAL DIURNALLY DRIVEN ACTIVITY MAY WEAKEN DURING THE MID EVNG AS WE LOSE INSOLATION...BUT LARGE-SCALE FORCING FOR ASCENT WILL BE INCREASING BEHIND THE SFC BOUNDARY AND SHOULD LEAD TO AN INCREASE IN COVERAGE OF SHOWERS AND A FEW ISO TSRA OVERNIGHT REACHING SOUTHWEST AROUND 12Z. GENERALLY RAINFALL AMOUNTS OVERNIGHT WILL LIKELY BE OVER AN INCH IN A GOOD PART OF ERN NEB...ESPECIALLY IN A BAND FROM AROUND LCG TO OLU AND SOUTH TO LNK. THIS LIKELY WILL HAVE SOME IMPACT ON THE AREA RIVERS THAT ARE RUNNING HIGH OR IN MINOR FLOOD...BUT RAINFALL RATES ARE EXPECTED TO BE MUCH LESS THAN LAST NIGHT. THIS WILL LIKELY SIGNIFICANT LIMIT FLASH FLOODING POTENTIAL...AND GIVEN THE OVERALL AMOUNTS WILL LIKELY NOT LEAD TO SIGNIFICANT RISES ON AREA RIVERS. THIS COLD FRONT AND ASSOCIATED PRECIP WILL TEND TO LINGER IN SOUTHWEST IA THROUGH 15Z...BUT ONCE THIS PUSHES TO THE EAST WE WILL LIKELY SEE A DRY PERIOD FOR THE REST OF WED INTO FRIDAY. WITH NORTHWEST FLOW DEVELOPING OVER THE PLAINS ANOTHER WEAK SHORTWAVE TROUGH WILL MOV THROUGH ON FRIDAY AND WILL INCLUDE A SCHC POP FOR A FEW SHOWERS. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 343 PM CDT TUE MAY 10 2016 THE WEST NORTHWEST FLOW WILL REMAIN THROUGH A GOOD PART OF THE EXTNDD FORECAST. A SYSTEM DOES MOV INTO THE WESTERN US LATE IN THE WEEK AND MOVS THROUGH THE SOUTHERN PLAINS OVER THE WEEKEND...BUT MUCH OF THE PRECIP ASSOCIATED WITH THIS SYSTEM WILL REMAIN TO THE SOUTH AND WEST OF OUR FA WITH SFC HIGH PRESSURE AND A DRY NERLY LOW LEVEL FLOW. TEMPS THROUGH THE WEEKEND WILL BE PRETTY COOL WITH SOME FROST EVEN POSSIBLE IN THE NORTHERN CWA WITH TMPS IN THE MID 30S. SOME MODERATION IN TEMPS IS EXPECTED INTO EARLY NEXT WEEK AS HEIGHTS BEGIN TO INCREASE OVER THE NORTHERN PLAINS. && .AVIATION...(06Z TAFS FOR KOMA...KLNK...KOFK THROUGH 06Z THURSDAY) ISSUED AT 1145 PM CDT TUE MAY 10 2016 CONDITIONS WILL LIKELY DETERIORATE OVERNIGHT WITH CEILINGS DROPPING INTO THE MVFR RANGE...AND PROBABLY TO IFR AT LEAST BRIEFLY IN THUNDERSTORMS. COLD FRONT CONTINUES TO MOVE EAST AND WINDS WILL TURN TO THE NORTH AFTER THE FRONTAL PASSAGE. CEILINGS SHOULD IMPROVE AS IMPULSE AND LIFT MOVE AWAY FROM THE AREA BY MID TO LATE MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...MILLER SHORT TERM...BOUSTEAD LONG TERM...BOUSTEAD AVIATION...MILLER
Hazardous weather outlook, May 10, 4:45 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 445 PM CDT TUE MAY 10 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-111145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 445 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THUNDERSTORMS WILL MOVE INTO THE AREA ALONG A COLD FRONT LATE THIS AFTERNOON AND TONIGHT. ISOLATED STORMS MAY BE STRONG TO SEVERE PRIMARILY THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. A FEW STORMS MAY LINGER INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AND COULD LINGER IN SOUTHEAST NEBRASKA FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT. FOBERT
In the hours before
Special weather statement, May 11, 2:46 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 AM CDT WED MAY 11 2016
NEZ051>053-110815-
DOUGLAS NE-SAUNDERS NE-SARPY NE-
246 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...EASTERN
SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 315 AM CDT...
AT 246 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEAD...OR 22 MILES WEST OF OMAHA...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN 30 TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...GRETNA...VALLEY...YUTAN...WATERLOO...ELKHORN...
MILLARD...BENNINGTON...BOYS TOWN...LESHARA...TWO RIVERS STATE RECREATION
AREA AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 157 AND 167.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 462 AND 466.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 435 AND 440.
LAT...LON 4108 9642 4131 9643 4139 9652 4139 9614
4111 9613
TIME...MOT...LOC 0746Z 255DEG 24KT 4120 9644
DEWALDSpecial weather statement, May 11, 2:58 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 258 AM CDT WED MAY 11 2016 NEZ051>053-110815- DOUGLAS NE-SAUNDERS NE-SARPY NE- 258 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...NORTHEASTERN SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 315 AM CDT... AT 258 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF INGLEWOOD TO 4 MILES NORTHWEST OF GRETNA...AND MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN OMAHA...GRETNA...VALLEY...YUTAN...WATERLOO...ELKHORN... MILLARD...BENNINGTON...BOYS TOWN...LESHARA...TWO RIVERS STATE RECREATION AREA AND CHALCO. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 157 AND 167. HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466. INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 440. LAT...LON 4139 9614 4115 9613 4115 9639 4139 9652 TIME...MOT...LOC 0758Z 245DEG 34KT 4139 9645 4119 9631 DEWALD
Local storm report, May 11, 3:10 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL 1 NW VALLEY 41.32N 96.36W
05/11/2016 M0.75 INCH DOUGLAS NE OFFICIAL NWS OBS
&&
VDEWALDLocal storm report, May 11, 3:16 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL ELKHORN 41.28N 96.24W
05/11/2016 M1.00 INCH DOUGLAS NE NWS EMPLOYEE
GROUND COVERED. TREES BEING STRIPPED. DOWNSPOUTS GETTING
CLOGGED.
&&
VDEWALDLocal storm report, May 11, 3:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
319 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM HAIL OMAHA 41.26N 96.01W
05/11/2016 M0.88 INCH DOUGLAS NE LAW ENFORCEMENT
170TH AND MAPLE ST.
&&
CZAPOTOCLocal storm report, May 11, 3:21 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
321 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL OMAHA 41.26N 96.01W
05/11/2016 M1.75 INCH DOUGLAS NE LAW ENFORCEMENT
168TH AND DODGE ST.
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 43 min |
| May 10, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 47 min |
| May 10, 9:02 PM CDT | Areal Flood Advisory | OAX | Platte | 3 hr |
| May 10, 10:02 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Jefferson, Saline, Seward | 43 min |
| May 10, 10:47 PM CDT | Special Weather Statement | OAX | Butler, Lancaster, Saline, Seward | 28 min |
| May 10, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Saunders | 35 min |
| May 10, 11:29 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Saunders | 17 min |
| May 10, 11:44 PM CDT | Special Weather Statement | OAX | Lancaster | 31 min |
| May 11, 12:14 AM CDT | Special Weather Statement | OAX | Cass | 46 min |
| May 11, 12:40 AM CDT | Special Weather Statement | OAX | Butler | 35 min |
| May 11, 12:56 AM CDT | Special Weather Statement | OAX | Sarpy | 34 min |
| May 11, 1:11 AM CDT | Special Weather Statement | OAX | Butler | 34 min |
| May 11, 1:13 AM CDT | Special Weather Statement | OAX | Sarpy | 17 min |
| May 11, 1:23 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 37 min |
| May 11, 1:28 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 32 min |
| May 11, 1:46 AM CDT | Special Weather Statement | OAX | Saunders | 29 min |
| May 11, 2:11 AM CDT | Special Weather Statement | OAX | Saunders | 49 min |
| May 11, 2:12 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 48 min |
| May 11, 2:46 AM CDT | Special Weather Statement | OAX | Douglas | 29 min |
| May 11, 2:58 AM CDT | Special Weather Statement | OAX | Douglas | 17 min |
| May 11, 3:05 AM CDT | Severe Thunderstorm Warning | OAX | Douglas | 25 min |
| May 11, 4:11 AM CDT | River Flood Warning | OAX | Saunders | 47 hr |
| May 11, 4:14 AM CDT | River Flood Warning | OAX | Seward | 53 hr |
| May 11, 5:11 AM CDT | Special Weather Statement | OAX | Douglas, Sarpy | 49 min |
| May 11, 5:22 AM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy, Saunders | 3 hr |
| May 11, 5:38 AM CDT | Special Weather Statement | OAX | Douglas | 37 min |
| May 11, 5:42 AM CDT | Special Weather Statement | OAX | Johnson, Richardson | 33 min |
| May 11, 6:07 AM CDT | Special Weather Statement | OAX | Otoe | 38 min |
| May 11, 6:56 AM CDT | River Flood Warning | OAX | Saunders | 20 hr |
| May 11, 9:24 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 11, 9:34 AM CDT | Areal Flood Warning | OAX | Saunders | 24 hr |
| May 11, 1:13 PM CDT | River Flood Warning | OAX | Cass | 4 days |
| May 11, 12:15 AM CDT | Areal Flood Warning | OAX | Fremont | 12 hr |
| May 11, 6:27 AM CDT | Special Weather Statement | OAX | Fremont | 48 min |
| May 11, 9:45 AM CDT | River Flood Warning | OAX | Fremont | 24 hr |
| May 11, 9:45 AM CDT | River Flood Warning | OAX | Fremont | 24 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.